# SDR HEEA080079

- Difficulty date: June 11, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- Aircraft time: 5,689 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Part number: 900291
- Condition: Worn
- Location: Crew Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR LATCH ASSY WORN.
